Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 25, 2010, 6:14 AM CDT for Barton County, Jasper County, Newton County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2010, 6:14 AM CDT (11:14 UTC)
- Expired
- Mar 25, 2010, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 8:20 AM CDT | FLASH FLOOD | 3 Se Columbus, KS | CLEM ROAD FLOODED BY 8 INCHES OF WATER |
| Mar 25, 10:53 AM CDT | FLASH FLOOD | Neosho, MO | SPRING STREET IN NEOSHO IS FLOODED. FLOOD GATES ARE BEING CLOSED. |
| Mar 25, 11:15 AM CDT | FLASH FLOOD | 5 S Joplin, MO | RIVER ROAD CLOSED DUE TO FLOODING |
| Mar 25, 11:15 AM CDT | FLASH FLOOD | Leawood, MO | INDIANA ROAD CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 126 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
535
WGUS53 KSGF 251114
FFWSGF
KSC021-037-MOC011-097-145-251700-
/O.NEW.KSGF.FF.W.0007.100325T1114Z-100325T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT THU MAR 25 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL NOON CDT.
* AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATED RAINFALL AMOUNTS OF AROUND ONE INCH IN THE LAST HOUR
AND A HALF ACROSS PORTIONS OF THE WARNED AREA. ADDITIONAL
RAINFALL WILL CONTINUE TO FALL OVER THE AREA FOR THE NEXT COUPLE
HOURS WITH AN ADDITIONAL HALF INCH OF RAINFALL POSSIBLE. WITH
ALREADY SATURATED GROUNDS THIS HEAVY RAINFALL WILL LIKELY LEAD TO
FLASH FLOODING OF LOW LYING AREAS AND FLOOD PRONE AREAS INCLUDING
LOW WATER CROSSINGS THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
BUSINESS HIGHWAY 60 JUST NORTH OF NEOSHO...
HIGHWAY 37 AT THE SPRING RIVER SOUTHWEST OF AVILLA...
HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3735 9494 3749 9460 3752 9408 3675 9408
3677 9461 3678 9463 3698 9463 3699 9498
$$
WISE2 follow-up statements
044
WGUS73 KSGF 251242
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CDT THU MAR 25 2010
KSC021-037-MOC011-097-145-251700-
/O.CON.KSGF.FF.W.0007.000000T0000Z-100325T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO-NEWTON MO-
742 AM CDT THU MAR 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
CHEROKEE...JASPER...NEWTON...SOUTHEASTERN CRAWFORD AND SOUTHERN
BARTON COUNTIES...
AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED
RAINFALL AMOUNTS OF ONE TO TWO INCHES ACROSS PORTIONS OF THE WARNED
AREA. ADDITIONAL RAINFALL WILL CONTINUE TO FALL OVER THE AREA THIS
MORNING...WITH AN ADDITIONAL HALF INCH OF RAINFALL WITH LOCALLY
HEAVIER AMOUNTS POSSIBLE. WITH ALREADY SATURATED GROUNDS THIS HEAVY
RAINFALL WILL LIKELY LEAD TO FLASH FLOODING OF LOW LYING AREAS AND
FLOOD PRONE AREAS INCLUDING LOW WATER CROSSINGS THIS MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
BUSINESS HIGHWAY 60 JUST NORTH OF NEOSHO...
HIGHWAY 37 AT THE SPRING RIVER SOUTHWEST OF AVILLA...
HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3735 9494 3749 9460 3752 9408 3675 9408
3677 9461 3678 9463 3698 9463 3699 9498
$$
WISE181
WGUS73 KSGF 251510
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT THU MAR 25 2010
KSC021-037-MOC011-097-145-251700-
/O.CON.KSGF.FF.W.0007.000000T0000Z-100325T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD KS-CHEROKEE KS-JASPER MO-BARTON MO-NEWTON MO-
1010 AM CDT THU MAR 25 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NEWTON...SOUTHERN
BARTON...JASPER...CHEROKEE AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL
NOON CDT...
AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SLOW MOVING AREA OF MODERATE TO HEAVY RAINFALL FROM THE CARTHAGE AND
JOPLIN AREAS SOUTH THROUGH MUCH OF NEWTON COUNTY.
THE JOPLIN REGIONAL AIRPORT HAS RECEIVED 1.62 INCHES OF RAIN OVER
THE PAST EIGHT HOURS...AND MOST OF THAT HAS FALLEN SINCE 5 AM. RADAR
INDICATES THAT AREAS OF HEAVIER RAIN HAVE OCCURRED OVER THE PAST SIX
HOURS WITH RADAR ESTIMATES OF 2 TO 3.5 INCHES FROM CENTRAL AND SOUTH
CENTRAL SECTIONS OF JASPER COUNTY INTO MUCH OF WESTERN NEWTON
COUNTY. RAINFALL OF THIS MAGNITUDE WILL LIKELY CAUSE THE FLOODING OF
LOW WATER AREAS AND LOW WATER CROSSINGS.
THE CHEROKEE COUNTY EMERGENCY MANAGER IN CHEROKEE COUNTY REPORTED
THAT CLEM ROAD SOUTH OF COLUMBUS WAS FLOODED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3735 9494 3749 9460 3752 9408 3675 9408
3677 9461 3678 9463 3698 9463 3699 9498
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 3:36 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 25, 3:36 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 AM CDT THU MAR 25 2010 .DISCUSSION... A FAIRLY ACTIVE WEATHER PATTERN WILL CONTINUE INTO THE UPCOMING WEEKEND. ONCE THE STORM SYSTEM CURRENTLY AFFECTING THE REGION DEPARTS...ANOTHER ONE IS ON THE WAY JUST IN TIME FOR THE WEEKEND. LONG WAVE CHARTS THEN INDICATE A PATTERN CHANGE NEXT WEEK AS STRONG NEGATIVE HEIGHT ANOMALIES SHIFT FROM NORTH OF HUDSON BAY BACK INTO THE ALASKA REGION. THIS WILL LIKELY RESULT IN BACKING UPPER LEVEL FLOW...AND POSSIBLY A SOUTHWESTERLY FLOW LATER NEXT WEEK. CURRENTLY...UPPER LEVEL LOW PRESSURE IS TRACKING EAST ACROSS THE RED RIVER REGION. AT THE SURFACE...LOW PRESSURE WAS LOCATED JUST SOUTH OF TULSA OKLAHOMA. A STATIONARY FRONT EXTENDED NORTHEAST FROM THE LOW RIGHT ALONG OR JUST SOUTH OF INTERSTATE 44. RADAR INDICATES ONE CLUSTER OF SHOWERS ALONG THE HIGHWAY 63 CORRIDOR. ADDITIONAL SHOWERS ARE DEVELOPING FROM NORTHEAST OKLAHOMA INTO THE TRUMAN LAKE REGION. IN ADDITION...PATCHY FOG HAS DEVELOPED IN CLOSE PROXIMITY TO THAT SURFACE FRONT. VISIBILITIES HAVE OCCASIONALLY DROPPED TO A QUARTER MILE. AS THAT UPPER LEVEL LOW SWINGS EAST THIS MORNING...LARGE SCALE ASCENT WILL CONTINUE TO SUPPORT SHOWER ACTIVITY NORTH OF INTERSTATE 44. ADDITIONAL ACTIVITY IS EXPECTED CLOSER TO THE TRACK OF THE UPPER LEVEL LOW ACROSS SOUTHERN MISSOURI. WILL BE CANCELLING THE FLOOD WATCH WITH THE MORNING PACKAGE AS ADDITIONAL RAINFALL AMOUNTS ACROSS CENTRAL MISSOURI WILL AVERAGE A THIRD OF AN INCH OR LESS. MAINTAINED PATCHY FOG MENTION EARLY THIS MORNING ALONG AND SOUTH OF THAT FRONT...BUT THINK THAT WILL DIMINISH ONCE THE FRONT BEGINS SHUNTING SOUTH AND NORTHERLY WINDS INCREASE. STILL NOT OUT OF THE QUESTION WE COULD SEE A LIGHTNING STRIKE OR TWO ACROSS SOUTH CENTRAL MISSOURI...BUT ANY INSTABILITY WILL BE VERY LIMITED. PRECIPITATION WILL BEGIN TO END FROM WEST TO EAST LATER THIS MORNING AND THIS AFTERNOON AS THAT LOW MAKES STEADY PROGRESS EAST. WOULD NOT BE SURPRISED AT ALL FOR AREAS OUT WEST TO SEE SOME SUN THIS AFTERNOON. WENT CLOSE TO MAV TEMPERATURES TODAY...WITH MANY AREAS STEADY FOR MOST OF THE DAY. TONIGHT THEN LOOKS CHILLY AS A SURFACE RIDGE AXIS SHIFTS EAST ACROSS THE REGION. WENT WITH SREF NUMBERS WHICH PUTS MOST AREAS IN THE LOW TO MID 30S. CONSIDERED FOG MENTION...BUT THE DEW POINTS ADVECTING INTO THE AREA MAY BE A BIT LOW FOR OPTIMAL CONDITIONS. THIS WILL BE SOMETHING FOR THE DAY SHIFT TO TAKE ANOTHER LOOK AT. AFTER A CHILLY START...TEMPERATURES WILL REBOUND NICELY ON FRIDAY AS THAT RIDGE AXIS SLIDES EAST OF THE AREA. WENT SLIGHTLY ABOVE MAV TEMPERATURES WITH AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR GETTING INTO THE LOWER AND MIDDLE 60S. THE NEXT STORM SYSTEM SLATED TO IMPACT THE REGION LOOKS FAIRLY SIMILAR TO THE CURRENT ONE. OPERATIONAL MODELS AND ENSEMBLE SYSTEMS CONTINUE TO HIT ON THE LATER SATURDAY INTO EARLY SUNDAY TIME FRAME FOR THE BEST PRECIPITATION CHANCES. HAVE CONTINUED WITH THE CHANCE POPS ON SATURDAY AND SUNDAY...WITH LIKELY POPS SATURDAY NIGHT. DID KEEP THUNDER MENTION GOING AS NAM/GFS BOTH BRING AT LEAST SOME ELEVATED INSTABILITY INTO THE AREA. MOST MEDIUM RANGE MODELS AND ENSEMBLE MEMBERS PUSH THIS SYSTEM OUT OF THE AREA BY LATER SUNDAY. THE ECMWF IS MUCH SLOWER TO EXIT THIS SYSTEM. NOT BUYING RIGHT NOW WITH NO REAL BLOCKING SIGNALS NOTED. EITHER WAY...WILL HAVE TO WATCH THE HYDRO SITUATION WITH THIS SYSTEM. ONCE THAT SYSTEM DOES CLEAR THE REGION...THE WEATHER LOOKS FAIRLY QUIET FROM EARLY TO MIDWEEK. A WARMING TREND IS EXPECTED AS WE TRANSITION TO A WESTERLY AND EVENTUALLY SOUTHWESTERLY FLOW ALOFT. SCHAUMANN && .AVIATION... A NEARLY STATIONARY FRONT STRETCHED FROM EASTERN OKLAHOMA ACROSS THE MISSOURI OZARKS TO EAST CENTRAL MISSOURI LATE WEDNESDAY EVENING. THIS FRONT WILL CONTINUE TO SAG SLOWLY SOUTHEAST ACROSS THE AREA THE NEXT 24 HOURS. PERIODS OF RAIN AND DRIZZLE WILL PERSIST THROUGH THE DAY SUNDAY AND FLIGHT CONDITIONS WILL DETERIORATE. A WIND SHIFT TO THE NORTHWEST ALONG WITH IFR CEILINGS AND AREAS OF FOG WILL DEVELOP OVERNIGHT AND PERSIST INTO THURSDAY ONCE THE FRONT PASSES. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 25, 5:59 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 559 AM CDT THU MAR 25 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 559 AM CDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. PATCHY FOG WITH VISIBILITIES BELOW A MILE CAN BE EXPECTED EARLY THIS MORNING ACROSS SOUTHERN MISSOURI. LOCALIZED VISIBILITIES DOWN TO A QUARTER MILE WILL BE POSSIBLE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING ACROSS SOUTHERN MISSOURI. NO SEVERE STORMS ARE EXPECTED AS INSTABILITY WILL BE LIMITED. LIGHT TO MODERATE RAINFALL WILL CONTINUE TODAY ACROSS THE OUTLOOK AREA...WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE INTO EARLY THIS AFTERNOON ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. ISOLATED FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE POSSIBLE. NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE TODAY ACROSS MUCH OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM WILL BRING RAIN AND THUNDERSTORMS BACK INTO THE REGION THIS WEEKEND. DEPENDING ON THE TRACK AND STRENGTH OF THIS STORM SYSTEM...THERE MAY BE AN ADDITIONAL THREAT FOR FLOODING. ENOUGH INSTABILITY MAY ALSO EXIST FOR A FEW THUNDERSTORMS CAPABLE OF PRODUCING HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:25 PM CDT | River Flood Warning | SGF | Vernon | 13 hr |
| Mar 24, 7:44 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Mar 25, 1:53 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 7 hr |
| Mar 25, 8:43 AM CDT | Flash Flood Warning | SGF | McDonald | 3 hr |
| Mar 25, 9:40 AM CDT | Flash Flood Warning | SGF | Barry | 5 hr |
| Mar 25, 10:35 AM CDT | Flash Flood Warning | SGF | Stone, Taney | 4 hr |
| Mar 25, 11:13 AM CDT | Areal Flood Warning | SGF | Camden, Christian, Douglas, Howell, Laclede, Ozark and 4 more | 8 hr |
| Mar 25, 11:45 AM CDT | Areal Flood Warning | SGF | Dallas, Greene, Laclede, Lawrence, Polk | 8 hr |
| Mar 25, 12:00 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 3 hr |
| Mar 25, 12:57 PM CDT | Flash Flood Warning | SGF | Dent, Phelps | 2 hr |
| Mar 25, 2:32 PM CDT | Areal Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 24 hr |
| Mar 25, 2:53 PM CDT | Flash Flood Warning | SGF | Barry, Ozark, Stone, Taney | 4 hr |
| Mar 25, 3:26 PM CDT | River Flood Warning | SGF | Jasper | 12 hr |
| Mar 25, 6:56 PM CDT | Areal Flood Warning | SGF | Barry, Camden, Christian, Dallas, Douglas, Greene and 11 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.